Go 6983 cost Paisey et al recently proposed a
Paisey et al. recently proposed a simple technique for recognizing an MI block. In their study, an abrupt change of the CS activation pattern during RF application, under left atrial appendage pacing from a distal-to-proximal to proximal-to-distal direction provided a reliable assessment of MI conduction . Although this technique will never overlook unidirectional conduction in a clockwise direction (such as the case reported by Matsuo et al. ), a counterclockwise unidirectional conduction cannot be detected, such as was present in the current case. Schumacher et al. have reported that the rate of recurrence of typical atrial flutter circulating around the tricuspid annulus after linear ablation at the CTI was higher in patients with a unidirectional conduction block than in those with a bidirectional conduction block (54% vs. 9%) , which indicates the importance of confirming a bidirectional conduction block in preventing recurrence after linear ablation. Although the prevalence of a unidirectional conduction block on the MI is not yet known, the verification of the “bidirectional” conduction block should be confirmed in the MI ablation, once linear ablation is attempted.
Conflict of interest
Case report At 7:00 PM one evening in December 2010, a 55-year-old woman was brought by ambulance because of cardiopulmonary arrest after an episode of chest pain at her home. She was diagnosed with PEA, and cardiopulmonary resuscitation by chest Go 6983 cost was continued for 20min. She was resuscitated and transported to our hospital. Family history included the death of her father from myocardial infarction. She had a 32-year smoking history of 20 cigarettes a day, starting at the age of 20 years, but she had quit smoking 3 years previously. Three years ago, the patient had fainted for 1min after chest pains early in the morning. ECG showed transient ST segment elevation in the inferior wall leads and confirmed sinus bradycardia. Coronary arteriography did not show significant stenosis, and left ventriculography showed normal left ventricular systolic function. The patient was diagnosed with variant angina and was started on oral therapy with benidipine hydrochloride (6mg once a day), isosorbide mononitrate (20mg twice a day), and nicorandil (5mg thrice a day). There was no confirmed ventricular fibrillation or ventricular tachycardia. The patient was 147cm tall and obese (body mass index, 25.9kg/m2). Blood pressure was 138/85mmHg, with a regular pulse of 104bpm. Her level of consciousness was Glasgow Coma Scale (GCS)-3, and pupils were 3/3mm, without light reflexes. Breath sounds were clear, with no discernible cardiac murmurs and no lower extremity edema. Other than prolonged disturbed consciousness, there were no specific abnormal findings. Laboratory test results were as follows: WBC, 6140/μL; Hb, 14.3g/dL; Plt, 233,000/μL; TP, 6.5g/dL; Alb, 3.6g/dL; AST, 101IU/L; ALT, 55IU/L; CK, 58IU/L; Cr, 0.82mg/dL; UA, 6.5mg/dL; Na, 138mEq/L; K, 4.2mEq/L; troponin I, 0.04ng/mL; BNP, 40pg/mL; T.chol, 183mg/dL; TG, 130mg/dL; HDL, 59mg/dL; LDL, 106mg/dL; BS, 85mg/dL; HbA1c, 5.1%; and D-dimer, 0.98μg/mL. AST elevation was assumed to be the result of circulatory failure associated with cardiopulmonary arrest. ECG showed sinus rhythm at 100bpm and a normal axis with ST segment depression and negative T waves in leads II, III, and aV. Plain chest X-ray showed a cardiothoracic ratio of 40%, with no congestive findings. Plain CT showed no obvious findings indicative of cerebrovascular disease or aortic disease. Echocardiography showed good left ventricular systolic function, with no evidence of wall motion abnormalities or underlying heart disease such as cardiomyopathy and valvulopathy. Based on the findings up to that point in time, the attacks were suspected as variant angina, and treatment was started with continuous intravenous heparin (10,000 units/day) and nicorandil (48mg/day) infusions. The patient regained consciousness on Day 2. Oral treatment with benidipine, isosorbide mononitrate, and nicorandil was resumed on Day 3, and the patient began to eat. The patient experienced no chest pain, and her condition subsequently stabilized.